How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52497
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Dr. Thomas.. You answered my ? about Klonopin WD. I am

Customer Question

Hi Dr. Thomas.. You answered my ? about Klonopin WD. I am experiencing.... It has been horrid............ I feel like I live on the moon ....... my body is scaring me badly.......... I seem to have had a very bad reaction to taking Klonopin... I only took it for 5 months...... but ....... the symptoms. are terrible................. we do have an Integrated doctor in Cincinnati;;; I wish I had gone there a year ago;; then I would not be in this mess now........ my head bobs forward..... and ..... I also have a dystonic tremor.............. I am very scared.
Submitted: 6 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 6 months ago.
thanks for this questiondo you have a primary doctorI have some ideas for non narcotics that can help you through this
Expert:  Dr. Phil, MD replied 6 months ago.
just click send to reply